# SDR AWXA200601616

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 320559
- Condition: Broken
- Location: Wire Harness
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-EEL-C-17 CHECK, NR 5934210.  EMERGENCY EXIT LIGHTING HARNESS CONNECTORS BROKEN AT SEATS 12L, 13L AND 14L.  REPAIRED  BROKEN WIRES AND REPLACED CONNECTORS ON THE EMERGENCY LIGHT HARNESS AT SEATS 12L, 13L AND 14L IAW BSWPM 20-30-12 AND AWA TASK CARD A1C33006.
